Jump to content
purple18

Minoxidil improving erections?

Recommended Posts

I recently had a HT about 6 weeks back, and at that time began using Finasteride.  Was on no hairloss drugs prior.  I was having some major sexual sides initially - felt like my penis was totally dead.

I then started to use Minoxidil about 4 weeks post HT.  Once I began to use minoxidil, I noticed that the sexual side effects I attributed to Finasteride ceased, and the past couple weeks I have had even more erectile activity than prior to beginning all of this.

Minoxidil's a vasodilator, so it makes logical sense.  Why is all the talk on this pointing in the direction of ED, but I'm getting a boost?  Experiences?

Share this post


Link to post
Share on other sites

It’s either in ur head or .. if going by ur logic . I would take it step further and apply Minixodil to ur pubic hair near the groin area , so minoxidil vasodilator mechanisms will increase blood flow nearer  to ur penis . = increased rock hard erections = bro science (‘.^)

  • Haha 3

Share this post


Link to post
Share on other sites
8 hours ago, purple18 said:

I then started to use Minoxidil about 4 weeks post HT.  Once I began to use minoxidil, I noticed that the sexual side effects I attributed to Finasteride ceased, and the past couple weeks I have had even more erectile activity than prior to beginning all of this.

Minoxidil's a vasodilator, so it makes logical sense.  Why is all the talk on this pointing in the direction of ED, but I'm getting a boost?  Experiences?

Hi Purple,

Good question.

Although not a particularly common misconception, the minoxidil is actually supposed to go on your head--not on your dick.

Hope this helps! 

 

Share this post


Link to post
Share on other sites
1 hour ago, Legend007 said:

It’s either in ur head or .. if going by ur logic . I would take it step further and apply Minixodil to ur pubic hair near the groin area , so minoxidil vasodilator mechanisms will increase blood flow nearer  to ur penis . = increased rock hard erections = bro science (‘.^)

Actually, this has been studied and tried.  It worked a little in some people, but didn't really do anything conclusive.

https://www.sciencedirect.com/science/article/pii/S0022534717352175

But seriously.  Either I came out the other side on a side effect window on Fin, or this Minox has solved all my problems with Fin.  It's the only variable I changed.

Share this post


Link to post
Share on other sites

It’s not the Minoxidil .. it’s ur body adjusting to finasteride in ur system and ur body is now reacting normally to it now .. that’s why most people stop feeling the side effects after a few weeks of using it. 

Share this post


Link to post
Share on other sites

Personally I have been using Minoxidil for over 10 years now. No side effects till date specially on the libido

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×